X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1456) 1456
Publication (197) 197
Conference Proceeding (62) 62
Book Chapter (23) 23
Book / eBook (15) 15
Book Review (4) 4
Newspaper Article (4) 4
Paper (4) 4
Dissertation (2) 2
Technical Report (1) 1
Trade Publication Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (407) 407
mathematics (390) 390
mathematical analysis (233) 233
analysis (226) 226
2nd-order (217) 217
mathematical models (211) 211
nonlinearity (180) 180
mechanics (176) 176
physics (167) 167
nonlinear dynamics (163) 163
algorithms (137) 137
nonlinear equations (131) 131
computer simulation (130) 130
engineering (128) 128
nonlinear systems (126) 126
differential equations (116) 116
physics, mathematical (98) 98
mathematics, interdisciplinary applications (94) 94
models (92) 92
equations (83) 83
nonlinear programming (82) 82
finite element method (80) 80
optimization (79) 79
engineering, mechanical (77) 77
methods (76) 76
dynamical systems (73) 73
stability (73) 73
optics (72) 72
studies (72) 72
automation & control systems (71) 71
numerical analysis (70) 70
partial differential equations (68) 68
systems (68) 68
research (65) 65
engineering, electrical & electronic (63) 63
approximation (62) 62
model (62) 62
mechanical engineering (61) 61
convergence (60) 60
engineering, multidisciplinary (60) 60
ordinary differential equations (58) 58
simulation (58) 58
dynamics (56) 56
index medicus (56) 56
viscosity solutions (56) 56
applied mathematics (52) 52
computer science, interdisciplinary applications (52) 52
mathematical physics (52) 52
existence (51) 51
oscillation (51) 51
differential-equations (50) 50
design (49) 49
nonlinear analysis (49) 49
computer science (48) 48
nonlinear sciences (48) 48
control systems (46) 46
multidisciplinary sciences (46) 46
nonlinear problems (46) 46
nonlinear optics (44) 44
boundary value problems (43) 43
2nd-order differential-equations (42) 42
article subject (42) 42
nonlinear sciences - exactly solvable and integrable systems (41) 41
physics, multidisciplinary (41) 41
vibration, dynamical systems, control (41) 41
theorems (40) 40
theoretical, mathematical and computational physics (39) 39
usage (39) 39
mathematics, general (38) 38
nonlinear (38) 38
quantum physics (38) 38
automotive engineering (37) 37
neurosciences (37) 37
nonlinear 2nd-order equations (37) 37
2nd-harmonic generation (36) 36
nonlinear control (36) 36
operations research & management science (36) 36
behavior (35) 35
physics, fluids & plasmas (35) 35
polynomials (35) 35
physical chemistry (34) 34
boundary conditions (33) 33
exactly solvable and integrable systems (33) 33
materials science, multidisciplinary (33) 33
operators (33) 33
physics, applied (33) 33
stability analysis (33) 33
2nd order (32) 32
computational mathematics and numerical analysis (32) 32
finite element analysis (32) 32
flow (32) 32
humans (32) 32
applications of mathematics (31) 31
derivatives (31) 31
positive solutions (31) 31
astronomy & astrophysics (30) 30
criteria (30) 30
engineering. civil engineering (30) 30
fluid flow (30) 30
infinite dimensions (30) 30
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1522) 1522
Japanese (17) 17
Chinese (5) 5
German (4) 4
French (2) 2
Italian (2) 2
Korean (2) 2
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, ISSN 0294-1449, Volume 11, Issue 5, pp. 485 - 515
For an abstract evolution equation of the form u + Au + ∂ψ(u ) ∋ 0, general conditions on the “unbounded” feedback are given, that ensure strong asymptotic... 
Nonlinear feedback | Stabilization | DISSIPATION | MATHEMATICS, APPLIED | DECAY | STABILIZATION | BEAMS | NONLINEAR FEEDBACK | SYSTEMS | WAVE-EQUATION | HYPERBOLIC-EQUATIONS | BOUNDARY | PLATE | CONTROLLABILITY | STABILIZABILITY
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2019, Volume 346, pp. 183 - 192
A periodic problem of Ambrosetti–Prodi type is studied in this paper for the Liénard equation with a singularity of attractive... 
Multiplicity result | Singularity | Periodic solutions | Liénard equation | Upper and lower functions | MATHEMATICS, APPLIED | Lienard equation | 2ND-ORDER DIFFERENTIAL-EQUATIONS | NONLINEAR PERTURBATIONS
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 2009, Volume 228, Issue 23, pp. 8841 - 8855
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2006, Volume 314, Issue 2, pp. 477 - 487
The Lemma on the Logarithmic Derivative of a meromorphic function has many applications in the study of meromorphic functions and ordinary differential... 
Nevanlinna theory | Difference equation | Logarithmic difference | difference equation | MATHEMATICS | MATHEMATICS, APPLIED | 2ND-ORDER | logarithmic difference
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 10/2018, Volume 275, Issue 8, pp. 2096 - 2161
We propose notions of minimax and viscosity solutions for a class of fully nonlinear path-dependent PDEs with nonlinear, monotone, and coercive operators on... 
Nonlinear evolution equations | Path-dependent PDEs | Minimax solutions | Optimal control | BOUNDARY CONTROL-PROBLEMS | HJB EQUATIONS | VISCOSITY SOLUTIONS | STATE CONSTRAINTS | NONLINEAR 2ND-ORDER EQUATIONS | MATHEMATICS | RISK-SENSITIVE CONTROL | PARTIAL-DIFFERENTIAL-EQUATIONS | BELLMAN EQUATIONS | OPTIMAL STOCHASTIC-CONTROL | SADDLE-POINT
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 8/2017, Volume 209, Issue 2, pp. 541 - 576
The Fu–Yau equation is an equation introduced by Fu and Yau as a generalization to arbitrary dimensions of an ansatz for the Strominger system. As in the... 
Mathematics, general | Mathematics | MATHEMATICS | COMPLEX HESSIAN EQUATIONS | MANIFOLDS | WEAK SOLUTIONS | NONLINEAR ELLIPTIC-EQUATIONS | 2ND-ORDER ESTIMATE | Parameters
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2019, Volume 343, pp. 538 - 566
We study a general class of fully nonlinear elliptic equations of second order on Hermitian manifolds. We derive a priori estimates and prove some existence... 
Hermtian manifolds | Fully nonlinear elliptic equations | A priori estimates | Mixed Chern–Ricci curvatures | Existence of solutions | 2ND-ORDER ESTIMATE | Mixed Chern-Ricci curvatures | COMPLEX MONGE-AMPERE | J-FLOW | MATHEMATICS | REGULARITY | CURVATURE | DIRICHLET PROBLEM | CONVERGENCE | MANIFOLDS
Journal Article
Systems & Control Letters, ISSN 0167-6911, 06/2017, Volume 104, pp. 1 - 4
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 02/2017, Volume 50, Issue 12, p. 125201
Using the generalized symmetry method, we carry out, up to autonomous point transformations, the classification of integrable equations of a subclass of the... 
integrability | classification | generalized symmetry | non-invertible transformation | QUAD-EQUATIONS | 2ND-ORDER | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | GRAPHS | CONSISTENT | BACKLUND-TRANSFORMATIONS | INTEGRABLE SYSTEMS | DISCRETE | SYMMETRY APPROACH | EVOLUTIONARY LATTICE EQUATIONS | HIERARCHY | Physics - Exactly Solvable and Integrable Systems
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2017, Volume 262, Issue 5, pp. 3343 - 3389
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 10/2019, Volume 394, pp. 719 - 731
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 11/2017, Volume 74, Issue 10, pp. 2449 - 2465
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 10/2019, Volume 72, Issue 10, pp. 2031 - 2062
We classify global Lipschitz solutions to two‐phase free boundary problems governed by concave fully nonlinear equations as either two‐plane solutions or... 
LIPSCHITZ FREE-BOUNDARIES | MATHEMATICS | MATHEMATICS, APPLIED | FLAT FREE BOUNDARIES | 2ND-ORDER | REGULARITY | ELLIPTIC-EQUATIONS | OPERATORS
Journal Article
Numerische Mathematik, ISSN 0029-599X, 2/2012, Volume 120, Issue 2, pp. 189 - 229
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 02/2012, Volume 63, Issue 4, pp. 775 - 782
Han et al. [Z. Han, T. Li, S. Sun, C. Zhang, Oscillation behavior of third order neutral Emden–Fowler delay dynamic equations on time-scales, Adv. Differential... 
Dynamic equations | Neutral delay equations | Nonlinear equations | Time scales | Third order | Oscillation | CRITERIA | MATHEMATICS, APPLIED | 2ND-ORDER | Differential equations
Journal Article